EconPapers    
Economics at your fingertips  
 

Generalized Stability of Euler-Lagrange Quadratic Functional Equation

Hark-Mahn Kim and Min-Young Kim

Abstract and Applied Analysis, 2012, vol. 2012, 1-16

Abstract:

The main goal of this paper is the investigation of the general solution and the generalized Hyers-Ulam stability theorem of the following Euler-Lagrange type quadratic functional equation , in -Banach space, where are fixed rational numbers such that and .

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/219435.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/219435.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:219435

DOI: 10.1155/2012/219435

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:219435